# SDR A6WA200000078

- Difficulty date: December 21, 2000
- Submitted: December 26, 2000
- Operation: Air carrier
- Aircraft: N328LS
- Make and model: Dorner DO328100
- Aircraft serial: 3025
- Aircraft time: 13,799 hours, 11,156 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adj
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DOOR RWP ILLUMINATED AT FL240 AND SHOWS LT EMERGENCY EXIT.  MAINTENANCE ADJUSTED PROX SENSOR AT LT EMERGENCY EXIT DOOR.
